# SDR SWAA2015080542546

- Difficulty date: July 26, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 65,014 hours, 52,570 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 313A1010
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 INBD FLAP OTBD TRACK FAIRING TO STRUT OTBD FRAME ATTACH ANGLE CRACKED AT BS 363.65.  R & R ANGLE IAW SRM & DWG.
